# SDR SWAA2023062954983

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS380+14 BL0 WL208.<[01] REMOVED PASSENGER CABIN UPPER ANGLE INTERCOSTAL FROM BS380 - BS400; BL 0; PER SRM 51-40-02-0G-0 RECEIVED FROM TOOL ROOM NEW INTERCOSTAL UPPER ANGLE P/N 143A5410-170; LOCATED AND DRILL PER SRM 51-40-05-0G-0 AND BOEING DWG. 143A5400; OK TO INSTALL NEW ANGLE.;[02] UPON FURTHER INVESTIGATION FOUND CRACK TO BE IN UPPER ANGLE INTERCOSTAL. REMOVED PASSENGER CABIN UPPER ANGLE INTERCOSTAL FROM BS380 - BS400; BL 0; PER SRM 51-40-02-0G-0 RECEIVED FROM TOOL ROOM NEW INTERCOSTAL UPPER ANGLE P/N 143A5410-170; LOCATED AND DRILL PER SRM 51-40-05-0G-0 AND BOEING DWG. 143A5400; OK TO INSTALL NEW ANGLE.;[03] VERIFIED CORRETIVE ACTION STEPS 1&2; OK TO INSTALL GIVEN;[04] INSTALLED PASSENGER CABIN UPPER ANGLE INTERCOSTAL FROM BS380 - BS400; BL 0; WL208; PER SRM 51-40-02-0G-0 AND BOEING DWG. 134A5400.;[05] VERIFIED CORRECTIVE ACTION 4.
